MAUDE Adverse Event Report: NATUS NEURO INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS NEURO INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference (b)(4).Catheters disposed of onsite, therefore no further investigation available.
 
Event or Problem Description
During surgery, initial catheter failed showing error with waveforms on monitor.Initial catheter was removed and two subsequent catheters were brought in for replacement, but neither backup catheters could pass monitor initialization, causing further delay in surgery.

Brand Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8447860
Report Number3010611950-2019-00016
Device Sequence Number3013523
Product Code GWM
UDI-Device Identifier10381780023623
UDI-Public10381780023623
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number111D0X379206
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;